# SDR 9511702288

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND PREVIOUS REPAIR DELAMINATING ON THE RIGHT OUTBOARD AILERON LOWER SURFACE.  REPLACED AILERON (P/N 65-21766-58J).
